Jordan decomposition for a class of singular differential operators. (English) Zbl 0305.34008


34M99 Ordinary differential equations in the complex domain
12H05 Differential algebra
Full Text: DOI


[1] Turrittin, H. L., Convergent solutions of ordinary linear homogeneous differential equations in the neighborhood of an irregular singular point, Acta Math., 93, 27-66 (1955) · Zbl 0064.33603
[2] Wasow, W. Asymptotic expansions for ordinary differential equations: Trends and problems. Proceedings of a Symposium conducted by the Mathematics Research Center, United States Army, at the University of Wisconsin, Madison 1964. Edited by Calvin H. Wilcox. John Wiley and Sons. Inc. 1964. · Zbl 0136.08101
[3] Deligne, P.Equations différentielles à points singuliers réguliers. Lecture Notes in Mathematics,163 (1970). · Zbl 0244.14004
[4] Gérard, R.; Levelt, A. H. M., Invariants mesurant l’irrégularité en un point singulier des systèmes d’équations différentielles linéaires, Ann. Inst. Fourier, 23, 157-195 (1973) · Zbl 0243.35016
[5] Bourbaki, N.Algèbre, Chap. 8. Modules et anneaux semi-simples, Hermann, 1958.
[6] Wasow, W.Asymptotic expansions for ordinary differential equations. Interscience Publishers, 1965. · Zbl 0133.35301
[7] Serre, J-P., Corps locaux (1962), Paris: Hermann, Paris · Zbl 0137.02601
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.